Some fixed points theorems for multi-valued weakly uniform increasing operators
Rendiconti del Seminario Matematico della Università di Padova, Volume 120 (2008), pp. 217-226.
@article{RSMUP_2008__120__217_0,
     author = {Altun, Ishak and Turkoglu, Duran},
     title = {Some fixed points theorems for multi-valued weakly uniform increasing operators},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {217--226},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {120},
     year = {2008},
     mrnumber = {2492658},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2008__120__217_0/}
}
TY  - JOUR
AU  - Altun, Ishak
AU  - Turkoglu, Duran
TI  - Some fixed points theorems for multi-valued weakly uniform increasing operators
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2008
DA  - 2008///
SP  - 217
EP  - 226
VL  - 120
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2008__120__217_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=2492658
LA  - en
ID  - RSMUP_2008__120__217_0
ER  - 
%0 Journal Article
%A Altun, Ishak
%A Turkoglu, Duran
%T Some fixed points theorems for multi-valued weakly uniform increasing operators
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2008
%P 217-226
%V 120
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2008__120__217_0
Altun, Ishak; Turkoglu, Duran. Some fixed points theorems for multi-valued weakly uniform increasing operators. Rendiconti del Seminario Matematico della Università di Padova, Volume 120 (2008), pp. 217-226. http://www.numdam.org/item/RSMUP_2008__120__217_0/

[1] A. Brtondsted, On a lemma of Bishop and Phelps, Pacific J. Math., 55 (1974), pp. 335-341. | MR | Zbl

[2] K. Deimling, Multivalued Differential Equations, De Gruyter, Berlin, 1992. | MR | Zbl

[3] B. C. Dhage - D. O'Regan - R. P. Agarwal, Common fixed point theorems for a pair of countably condensing mappings in ordered Banach spaces, J. Appl. Math. Stochastic Anal, 16, 3 (2003), pp. 243-248. | MR | Zbl

[4] Y. Feng - S. Liu, Fixed point theorems for multi-valued increasing operators in partial ordered spaces, Soochow J. Math., 30, 4 (2004), pp. 461-469. | MR | Zbl

[5] D. Guo - V. Lakshmikantham, Nonlinear problems in abstract cones, Academic Press, New York, 1988. | MR | Zbl

[6] S. Heikkila - V. Lakshmikantham, Monotone Iterative Techniques for Discontinuous Nonlinear Differential Equations, Dekker, New York, 1994. | MR | Zbl

[7] N. B. Huy, Fixed points of increasing multivalued operators and an application to the discontinuous elliptic equations, Nonlinear Anal. 51, 4 (2002), pp. 673-678. | MR | Zbl

[8] N. B. Huy - N. H. Khanh, Fixed point for multivalued increasing operators, J. Math. Anal. Appl., 250, 1 (2000), pp. 368-371. | MR | Zbl

[9] J. Jachymski, Converses to fixed point theorems of Zermelo and Caristi, Nonlinear Anal., 52, 5 (2003), pp. 1455-1463. | MR | Zbl

[10] J. Jachymski, Caristi's fixed point theorem and selections of set-valued contractions, J. Math. Anal. Appl., 227, 1 (1998), pp. 55-67. | MR | Zbl

[11] W. A. Kirk - L. M. Saliga, The Brézis-Browder order principle and extensions of Caristi's theorem, Proceedings of the Third World Congress of Nonlinear Analysts, Part 4 (Catania, 2000), Nonlinear Anal., 47, 4 (2001), pp. 2765-2778. | MR | Zbl

[12] D. Turkoglu - R. P. Agarwal - D. O'Regan - I. Altun, Some fixed point theorems for single-valued and multi-valued countably condensing weakly uniform isotone mappings, PanAmer. Math. J., 1 (1) (2005), pp. 57-68. | MR | Zbl